Skip to main content

Fractal characteristics of rock discontinuities.

Dates

Publication Year
1993
Publication Date
1993

Citation

Amitava Ghosh, and Jaak JK Daemen, Fractal characteristics of rock discontinuities.: Engineering Geology [ENG GEOL.], vol. 34, no. 1-2, pp. 1-9, 1993.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_445.xml 2.79 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 445
ISSN CSA 0013-7952
Accession Number CSA 0061686

Citation Extension

citationTypeJournal Article
journalEngineering Geology [ENG GEOL.], vol. 34, no. 1-2, pp. 1-9, 1993
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...